# SDR CA141218002

- Difficulty date: December 3, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Engine: Pwa JT15D1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Shutdown
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, Y
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CRUISE, PILOT OBSERVED NR 1 ENGINE OIL PRESSURE LIGHT ON AND A FEW SECONDS LATER THE OIL PRESSURE GAUGE SHOWED "ZERO" PSI. PILOT IN COMMAND SHUT DOWN THE ENGINE AND CONTINUED FLIGHT TO THE INTERNATIONAL AIRPORT WHERE AN UNEVENTFUL LANDING WAS MADE. AIRCRAFT IS NOW AT THE SERVICE CENTER. MANUFACTURER WILL INVESTIGATE TO ESTABLISH ROOT CAUSE AND PROVIDE INFORMATION.
